RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 9, Pages 147–159 (Mi msb1075)  

An extension principle for quasiconformal deformations of the plane

V. I. Semenov


Abstract: An extension principle for quasiconformal deformations of the plane is described. The constructibility and diversity of extensions can be of interest in the solution of certain boundary value problems in mechanics. In the theory of quasiconformal mappings such extensions are interesting from the point of view of certain extremal problems in this theory.

Full text: PDF file (1036 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 127–137

Bibliographic databases:

UDC: 517.54
MSC: 30C62, 30C65
Received: 13.03.1991

Citation: V. I. Semenov, “An extension principle for quasiconformal deformations of the plane”, Mat. Sb., 183:9 (1992), 147–159; Russian Acad. Sci. Sb. Math., 77:1 (1994), 127–137

Citation in format AMSBIB
\Bibitem{Sem92}
\by V.~I.~Semenov
\paper An extension principle for quasiconformal deformations of the~plane
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 9
\pages 147--159
\mathnet{http://mi.mathnet.ru/msb1075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198838}
\zmath{https://zbmath.org/?q=an:0789.30008|0771.30016}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 127--137
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900008}


Linking options:
  • http://mi.mathnet.ru/eng/msb1075
  • http://mi.mathnet.ru/eng/msb/v183/i9/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    Full text:42
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019